Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 66, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 3:37 PM EDT for Lancaster County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 3:37 PM EDT (19:37 UTC)
- Expired
- Jun 25, 2013, 4:30 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS51 KCTP 251937
SVRCTP
PAC071-252030-
/O.NEW.KCTP.SV.W.0066.130625T1937Z-130625T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LANCASTER COUNTY PENNSYLVANIA...
* UNTIL 430 PM EDT
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ADAMSTOWN TO NEW HOLLAND TO EAST PETERSBURG...MOVING SOUTHEAST AT
30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
AKRON...EPHRATA...LEOLA...LITITZ...CHURCHTOWN...DENVER...GAP...
PARADISE...REAMSTOWN...ROTHSVILLE...STRASBURG AND TERRE HILL.
OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 278
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
3986 7600 4012 7641 4024 7624 4030 7621
4032 7615 4015 7588 4013 7587
TIME...MOT...LOC 1937Z 313DEG 27KT 4027 7598 4013 7611
4012 7634
$$
FORECASTER: LAMBERT2 follow-up statements
545
WWUS51 KCTP 252006
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT TUE JUN 25 2013
PAC071-252030-
/O.CON.KCTP.SV.W.0066.000000T0000Z-130625T2030Z/
LANCASTER PA-
406 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR LANCASTER COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EAST PETERSBURG...OR NEAR LANCASTER...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS INCLUDED IN THE WARNING...
NEW HOLLAND...LEOLA...TERRE HILL...STRASBURG...PARADISE...GAP...
CHURCHTOWN AND CHRISTIANA.
OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
ROUTE 322...STATE ROAD 41...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS OR EVEN BELOW GROUND LEVEL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
3986 7600 4012 7641 4019 7595 4015 7588
4013 7587
TIME...MOT...LOC 2006Z 299DEG 24KT 4006 7628
$$
FORECASTER: DANGELO955
WWUS51 KCTP 252014
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE JUN 25 2013
PAC071-252024-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-130625T2030Z/
LANCASTER PA-
414 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. WIND GUSTS TO 40 MPH AND
SMALL HAIL IS STILL POSSIBLE AS THE STORM MOVES TOWARD WILLOW STREET
AND QUARRYVILLE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4011 7593 4004 7593 3996 7599 3987 7598
3986 7600 4012 7641 4019 7595 4015 7588
4013 7587
TIME...MOT...LOC 2014Z 299DEG 24KT 4003 7622
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:54 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 25, 2:54 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /THROUGH TONIGHT/... 1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT 700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR THE RDA SITE WITHIN THE PAST FEW HOURS. THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE LIMITED TO UNDER 1/2 INCH THROUGH 20Z. EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION. BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL MOVING INTO OUR SWRN ZONES. MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /WEDNESDAY/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING OUTFLOW BOUNDARIES. THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO VALLEY SHORTWAVE. THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN THE VERY WARM/UNSTABLE AIRMASS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE-JUNE NORMALS. THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR WILL CONTINUE IN MOST AREAS THROUGH THE REST OF THIS AFTERNOON. WESTERLY SFC WINDS WILL AVERAGE 8-12 KTS WITH GUSTS IN THE HIGH TEENS AT TIMES /ESPECIALLY OVER THE HIGH TERRAIN OF THE NORTH AND WEST/. THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE BETWEEN KSEG AND KMUI WILL BE FOLLOWED BY GRADUALLY INCREASING COVERAGE OF SHOWERS/TSRA ACROSS THE REST OF CENTRAL AND SOUTHERN PENN LATE TODAY INTO THIS EVENING. CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN ANY TSRA CLUSTERS INTO TONIGHT. THIS PATTERN OF SOME MVFR OVERNIGHT AND SCTD-NUMEROUS AFTERNOON SHRA/TSRA WILL CONTINUE UNTIL A HIGHLY AMPLIFIED WAVE APPROACHES FRI-MON BRINGING MORE ORGANIZED AND WIDESPREAD RAIN/TSRA POTENTIAL. OUTLOOK... WED-THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS...MAINLY LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS. FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 9:37 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 937 AM EDT TUE JUN 25 2013 PAZ012-018-025-033-037-261345- NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-017-024-261345- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066- 261345- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jun 25, 1:35 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013
PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...
AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.
LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
4072 7769 4072 7778 4074 7784 4071 7792
4094 7881
FORECASTER: LAMBERTLocal storm report, Jun 25, 2:42 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG LIVERPOOL 40.57N 76.99W
06/25/2013 PERRY PA SOCIAL MEDIA
WIRES DOWN
&&
EVENT NUMBER CTP1300148
COLBERTSpecial weather statement, Jun 25, 3:00 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 PM EDT TUE JUN 25 2013
PAZ027-028-056-251945-
JUNIATA PA-MIFFLIN PA-PERRY PA-
300 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA...CENTRAL
MIFFLIN AND EASTERN PERRY COUNTIES THROUGH 345 PM EDT...
AT 256 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL AFFECT ICKESBURG...NEW
BLOOMFIELD...SHERMANSDALE AND DUNCANNON.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22/522...ROUTE 322/22...ROUTE 522.
LAT...LON 4055 7761 4063 7758 4070 7748 4050 7697
4042 7701 4040 7701 4039 7703 4038 7702
4029 7712 4029 7715
FORECASTER: LAMBERTLocal storm report, Jun 25, 3:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 1 N BERRYSBURG 40.62N 76.81W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN
TWP.
&&
EVENT NUMBER CTP1300149
EVANEGOLocal storm report, Jun 25, 3:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG GRATZ 40.61N 76.72W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25
AND SPECKTOWN RD.
&&
EVENT NUMBER CTP1300150
EVANEGOSpecial weather statement, Jun 25, 3:29 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT TUE JUN 25 2013
PAZ017-018-252030-
CLEARFIELD PA-NORTHERN CENTRE PA-
329 PM EDT TUE JUN 25 2013
...A FEW STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
WEST CENTRAL CENTRE COUNTIES THROUGH 430 PM EDT...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKTON...AND ANOTHER
NEAR LUMBER CITY...MOVING EAST SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE STORMS WILL AFFECT GRAMPIAN...HYDE...CLEARFIELD...
LECONTES MILLS...KARTHAUS AND MOSHANNON.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENN STATE DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 141.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 350.
LAT...LON 4117 7877 4111 7811 4109 7800 4097 7804
4091 7807 4079 7817 4097 7881 4102 7881
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:41 AM EDT | Special Weather Statement | CTP | Clearfield | 64 min |
| Jun 25, 11:51 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 54 min |
| Jun 25, 12:30 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 60 min |
| Jun 25, 1:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Jun 25, 1:10 PM EDT | Special Weather Statement | CTP | Snyder | 80 min |
| Jun 25, 1:35 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 55 min |
| Jun 25, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 53 min |
| Jun 25, 3:00 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 45 min |
| Jun 25, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 56 min |
| Jun 25, 3:29 PM EDT | Special Weather Statement | CTP | Clearfield | 61 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | CTP | Forest | 57 min |
| Jun 25, 4:26 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 64 min |
| Jun 25, 5:03 PM EDT | Special Weather Statement | CTP | Elk, McKean | 57 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 65 min |
| Jun 25, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Warren | 61 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 34 min |
| Jun 25, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 41 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Somerset | 50 min |
| Jun 25, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more | 54 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.